# SDR ERAA098187

- Difficulty date: March 31, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N167EH
- Make and model: Bell 412
- Aircraft serial: 33089
- Aircraft time: 13,806 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Bushing
- Part number: 412010123101
- Part serial: A974
- Condition: Vibration
- Location: Rotor Brake
- Part time: 5,890 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROTOR BRAKE QUILL HAS VIBRATION AND BEARING PLAY.  BEARINGS SPINNING IN SLEEVE LINER, SPACER SET DAMAGED, BEARING RETAINER PLATE SCRAPPED.  DISASSEMBLED, CLEANED AND VISUALLY INSPECTED ALL PARTS.  INSPECTED, REPAIRED AND REASSEMBLED IAW BHT 412 CR/O CH 63.  INSTALLING NEW SLEEVE, NEW RETAINER PLATE, NEW SEAL NEW O-RINGS AND NEW SPACER SET.  TORQUED AND SAFTIED AS REQUIRED.
